# SDR USAA2010111792617

- Difficulty date: November 9, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 33,966 hours, 12,297 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - WATER INGRESS ON LEFT ELEVATOR 101 INCHES FROM INBOARD END & 15.5 INCHES FROM TRAILING EDGE. REPAIRED LEFT ELEVATOR 101 INCHES FROM INBOARD END & 15.5 INCHES FROM TRAILING EDGE IAW A321 SRM 55-21-11.
